Open Access
Translator Disclaimer
January, 1989 Integration by Parts and Time Reversal for Diffusion Processes
A. Millet, D. Nualart, M. Sanz
Ann. Probab. 17(1): 208-238 (January, 1989). DOI: 10.1214/aop/1176991505

Abstract

In this paper we obtain necessary and sufficient conditions for the reversibility of the diffusion property, assuming the existence of a density at every time $t$. The proofs are based on techniques of the stochastic calculus of variations.

Citation

Download Citation

A. Millet. D. Nualart. M. Sanz. "Integration by Parts and Time Reversal for Diffusion Processes." Ann. Probab. 17 (1) 208 - 238, January, 1989. https://doi.org/10.1214/aop/1176991505

Information

Published: January, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0681.60077
MathSciNet: MR972782
Digital Object Identifier: 10.1214/aop/1176991505

Subjects:
Primary: 60J60

Keywords: Diffusions , integration by parts formula , Time reversal

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.17 • No. 1 • January, 1989
Back to Top